# SDR UPS01837253

- Difficulty date: October 17, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 5704650111
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 TAIL CONE INNER DOUBLER AT 62 ACCESS HOLE, AND LT OUTER SKIN IS CORRODED BEYOND LIMITS STA 1861-1890 APPROX.  REMOVED, FABRICATED, AND REPLACED DOUBLER AND SKIN SECTION IAW DWG 5704650, AND SRM 53-1-0, 51-1-21, 51-1-20D.
